# SDR CA060629008

- Difficulty date: June 20, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Cessna 195A
- Aircraft time: 2,214 hours
- Engine: Jacobp R755B2
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Contact
- Condition: Defective
- Location: Elt Battery
- Component: Elt, Ack
- Component part number: E01
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) THE GOLD PLATING ON THE BATTERY CONTACT IS FLAKING OFF. THE EXPOSED METAL IS NON-CONDUCTIVE AND THEREFORE THE UNIT NO LONGER FUNCTIONS. (TC# 20060629008)
